MARATHWADA  MATHEMATICAL SOCIETY,
                   AURANGABAD - 431005 , INDIA
OFFICE BEARERS
LIFE MEMBERS
PATRON MEMBERS
PATRON INSTITUTES
CONFERENCE
BULLETIN
ABOUT US
CONTACT US
Contents Of Volume 5, No.1
P. V. ARUNACHALAM:
ELEMENTARY NOTIONS OF CHAOS, FRACTALS AND CATASTROPHE THEORY
B.SRI PADMAVATI & T .AMARANATH:
STOKES FLOWS PAST SPHERICAL BOUNDARIES
NAMITA DAS & SUDHIR KUMAR PRADHAN:
A MIXED QUADRATURE FORMULA USING RULES OF LOWER ORDER
S.R.JOSHI:
REPRESENTATION AND MINIMIZATION OF BOOLEAN FUNCTIONS
D. Y. KASTURE:
MATHEMATICAL ECONOMICS PRINCIPLES FOR ELLIPTIC SYSTEMS.
D. PALANIAPPAN:
AN EXTENSION OF NIGAM AND NIGAM’S PARTIALLY MERGED TWIN CIRCLES THEOREM TO TWO DISSIMILAR OVERLAPPING CYLINDERS IN ELECTROSTATICS.
S. P. PETHE:
FIBONACCI SEQUENCE AND ITS VARIOUS EXTENSIONS
V. R. SARAPH:
RAIN-FALL RUN-OFF RELATIONSHIP
R.P.SHASTRI:
MODIFIED RIEMANN INTEGRAL